It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-17-2008, 11:25 AM   #1
Senior Veteran
(female)
 
Join Date: May 2005
Posts: 838
tigger67 HB User
Concerned now about nodules and dosage change

My doctor keeps lowering my synthroid dosage to try and bring my tsh back up, but with the nodule getting bigger even on the higher dosage, should I be worried it will grow even faster now that the dose is lower? I'm also starting to feel tired and weak again.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nodules: Suppression, surgery, or follow with US famnd Thyroid Disorders 5 06-23-2008 09:15 PM
What are nodules? ZoeGirl Women's Health 2 03-13-2008 08:32 PM
Scared.......CAT scan shows two nodules in right lung KBM Cancer: Lung 19 02-04-2008 04:04 PM
when should I be alarmed about my nodules on my thyroid? natalie8 Cancer 2 10-21-2007 02:08 PM
Saw the endo today about u/s results, PLEASE tell me what you think Petra1979 Thyroid Disorders 7 10-16-2007 12:17 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!